# SDR 250TR0007

- Difficulty date: February 2, 2003
- Submitted: March 7, 2003
- Operation: Air carrier
- Aircraft: N250TR
- Make and model: Boeing 737-2K5
- Aircraft serial: 22597
- Aircraft time: 46,442 hours, 25,689 cycles
- System (JASC): 7110 · Engine Cowling System
- Part: Cowling
- Part number: 6560529
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#2 engine air inlet cowl has gouge at 1:30 position.  Repaired damaged area per EA No. 54-045 dated 2/14/2003.
